Alert archive / Alabama / Freeze Warnings in 2019
Freeze Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Mar 5, 2019, 3:58 AM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Mar 5, 2019, 10:00 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2019, 3:58 AM CST (09:58 UTC)
- In effect from
- Mar 5, 2019, 10:00 PM CST
- Expired
- Mar 6, 2019, 9:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191 WWUS74 KMOB 050958 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 358 AM CST Tue Mar 5 2019 ALZ051>059-261>263-MSZ067-075-076-078-079-051800- /O.UPG.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/ /O.NEW.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/ /O.CON.KMOB.FZ.W.0001.000000T0000Z-190305T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Wayne-Perry- Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 358 AM CST Tue Mar 5 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 10 PM this evening to 9 AM CST Wednesday. The Freeze Watch is no longer in effect. * TEMPERATURE...Lows are likely to drop into the mid 20s late tonight and persist a few hours after daybreak Wednesday. * IMPACTS...Freezing conditions will be detrimental to tender, early springtime garden seedlings if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ060-264-FLZ201-203-205-051800- /O.UPG.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/ /O.NEW.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/ Covington-Baldwin Central-Escambia Inland-Santa Rosa Inland- Okaloosa Inland- Including the cities of Andalusia, Opp, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, and Crestview 358 AM CST Tue Mar 5 2019 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 10 PM this evening to 9 AM CST Wednesday. The Freeze Watch is no longer in effect. * TEMPERATURE...Lows are expected drop to 28 to 32 tonight and persist a few hours after daybreak Wednesday. * IMPACTS...Freezing conditions will be detrimental to tender, early springtime garden seedlings if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ265-266-FLZ202-204-206-051800- /O.NEW.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- Including the cities of Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 358 AM CST Tue Mar 5 2019 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 10 PM this evening to 9 AM CST Wednesday. * TEMPERATURE...Low temperatures 30 to 32 degrees. * IMPACTS...Freezing conditions will be detrimental to tender, early springtime garden seedlings if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
4 follow-up statements
064 WWUS74 KMOB 051449 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 849 AM CST Tue Mar 5 2019 ALZ051>059-261>263-MSZ067-075-076-078-079-052300- /O.EXP.KMOB.FZ.W.0001.000000T0000Z-190305T1500Z/ /O.CON.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Wayne-Perry- Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 849 AM CST Tue Mar 5 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... * TEMPERATURE...Lows are likely to drop into the mid 20s late tonight and persist a few hours after daybreak Wednesday. * IMPACTS...Freezing conditions will be detrimental to tender, early springtime garden seedlings if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ060-264>266-FLZ201>206-052300- /O.CON.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/ Covington-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Andalusia, Opp, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 849 AM CST Tue Mar 5 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... * TEMPERATURE...Lows are expected drop into mid to upper 20s over interior locations and upper 20s to 32 tonight closer to the coast and persist a few hours after daybreak Wednesday. * IMPACTS...Freezing conditions will be detrimental to tender, early springtime garden seedlings if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
762 WWUS74 KMOB 052115 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 315 PM CST Tue Mar 5 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-060515- /O.CON.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 315 PM CST Tue Mar 5 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... * TEMPERATURE...Lows are likely to drop into the low to mid 20s over inland interior locations and upper 20s to low 30s closer to the coast late tonight and persist a few hours after daybreak Wednesday. * IMPACTS...Freezing conditions will be detrimental to tender, early springtime garden seedlings if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
411 WWUS74 KMOB 060340 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 940 PM CST Tue Mar 5 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061145- /O.CON.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 940 PM CST Tue Mar 5 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * TEMPERATURE...Lows are likely to drop into the lower to middle 20s over inland interior locations and upper 20s to lower 30s near the coast late tonight and persist a few hours after sunrise Wednesday. * IMPACTS...Freezing conditions will be detrimental to tender, early springtime garden seedlings if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ JLH/31
163 WWUS74 KMOB 060849 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 249 AM CST Wed Mar 6 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061700- /O.NEW.KMOB.FR.Y.0001.190307T0600Z-190307T1400Z/ /O.CON.KMOB.FZ.W.0002.000000T0000Z-190306T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 249 AM CST Wed Mar 6 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... The National Weather Service in Mobile has issued a Frost Advisory, which is in effect from midnight tonight to 8 AM CST Thursday. * TEMPERATURE...Lower to mid 20s interior to near 30 coast to persist a few hours after sunrise this morning. * IMPACTS...Freezing conditions and areas of frost will be detrimental to tender, early springtime garden seedlings if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 4, 11:36 PM CST, 4 hours 22 minutes earlier.
Area forecast discussion, Mar 4, 11:36 PM CST, 4 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1136 PM CST Mon Mar 4 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
06Z issuance...A line of showers will quickly move across the
area bringing IFR visbys and IFR/MVFR cigs. VFR conditions should
return once the showers pass with a mid level deck around 5000
feet clearing by the morning. Winds will remain out of the north
at around 10 knots increasing to 15 knots with gusts to 20 knots
by mid-morning. BB/03
&&
.PREV DISCUSSION... /issued 1026 PM CST Mon Mar 4 2019/
DISCUSSION...See updated information for land areas below.
UPDATE...A zone of deep layer moisture and ascent has become
oriented from southeast MS through much of southwest and south
central AL where precipitation has increased in coverage during
the past hour. We continue to receive a few reports of sleet and
light snow flurries over interior portions of the region, and
forecast soundings continue to support a brief wintry mix for the
next few hours over interior areas before precipitation gradually
ends from west to east through around 3 AM as lift associated
with the shortwave trough shifts east of the region.
A gradual decrease in cloud cover and reinforcement of drier air
will spread southeastward across our region overnight into early
Tuesday morning, with a light freeze expected over much of the
interior. We added Escambia AL, northern Baldwin, and central
Mobile Counties to the ongoing Freeze Warning, where low
temperatures look likely to range between 30-32 overnight. A few
slick spots may be possible with any residual moisture on roadways
in the Freeze Warning area early Tuesday morning. /21
PREV DISCUSSION... /issued 603 PM CST Mon Mar 4 2019/
DISCUSSION...See updated information for land areas and aviation
discussion below.
UPDATE...A shortwave trough embedded within zonal mid level flow
will translate eastward across MS and AL from the Lower
Mississippi Valley this evening. A zone of enhanced moisture and
ascent associated with this feature will bring a band of light
precipitation across interior portions of southeast MS and
southwest AL early this evening, with precipitation chances
spreading eastward across the rest of the CWA roughly during the 9
PM to 3 AM time frame. Precipitation should exit east of the area
by 3 AM as drier air spreads in behind the passing shortwave
trough. While surface temperatures are expected to remain above
freezing during the evening, forecast soundings reveal there will
be a layer of subfreezing temperatures in the low levels above the
surface and a nose of slightly warmer temperatures from 800-700
mb and enough room for wet bulb effects to support some sleet
mixing in with rain at times over interior portions of our area
roughly to the northwest of a Leakesville MS to Luverne AL line
this evening until just after midnight before precipitation ends.
We currently do not anticipate any accumulation or impacts, but
will monitor trends closely through the course of the evening.
Forecast updates have been sent. /21
AVIATION...
00Z issuance...VFR conditions will last into the foreseeable
future across the area. A few light showers could be possible
mainly north of Interstate 10 this evening. A mid level cloud deck
at around 5,000 ft will spread across the area tonight before
clearing tomorrow morning. Northerly winds will relax to around 10
knots tonight. BB/03
PREV DISCUSSION... /issued 330 PM CST Mon Mar 4 2019/
NEAR TERM /Now Through Tuesday/...For tonight clouds return to
most locations in response to next short wave trough approaching
from the west. Most of the guidance squeeze out more precip with
this pattern mostly in the form of light rainshowers or drizzle
approaching from the west by early this evening then exiting to
the east just after sunrise Tue morning. Although some measurable
rain is noted most of the better QPF will occur over the open gulf
waters just south of AL and NWFL with maybe .01 to .05 inches
over coastal areas before the rain moves out.
The main concern in the near term continues to be a light freeze for
late tonight and early Tue morning. Current thinking remains the
same with a light freeze generally along and west of the I-65
corridor and north of the I-10 corridor generally west of Mobile.
Another concern will be short time frame where light precip may
still be around mostly in the form of drizzle or very light rain
with surface temps dropping to near freezing levels. Since the time
frame is only about 2 hrs or less just before or around sunrise will
continue to monitor this situation closely and make further
adjustments this evening if needed. Stay tuned. 32/ee
Lows tonight will range from the upper 20s to lower 30s for most
inland areas along and west of the I-65 corridor and north of the I-
10 corridor west of Mobile and the middle 30s to near 40 further
east and south stretching to the immediate coast. Highs Tue will
range from the upper 40s to lower 50s generally along and west of
the I-65 corridor and the middle 50s to the east and south
stretching to the immediate coast. 32/ee
SHORT TERM /Tuesday night Through Thursday night/...
Cold conditions start late Tuesday night into Wednesday morning
as temperatures will be below freezing throughout the forecast
area. A 1030+ mb surface high of dense cold air builds to our
northwest in central Arkansas and maintains the light northerly
winds overnight. The combination of radiational cooling from zero
cloud cover and cold air advection will drive the morning's low
temperatures 15-20 degrees below daily normals. As such a freeze
watch is currently in effect for the predawn hours Wednesday and
will likely be upgraded to a Freeze warning within the next 24-36
hours. With clear skies, the area is expected to quickly warm into
the mid 50s after sunrise. A dry airmass overhead with 1000-500mb
RH values below 25% leaves no chance for rainfall during the day
and evening.
An upper level ridge with its axis centered over northern Texas
shifts east overnight Wednesday into Thursday. As this occurs, the
cirrus shield associated with the ridge will move overhead bringing
in some light cloud cover for southern Alabama. These clouds will
help mitigate the radiational cooling the overnight and keep minimum
temperatures in the low to mid 30s inland with low 40s along the
coast. By daybreak Thursday the aforementioned surface high builds
over central Georgia while surface winds shift east then southeast.
This begins the process of warming and moistening the central
Gulf coast back towards average temperatures in the mid 60s.
Models depict a weak shortwave entering the Ohio River Valley for
late Thursday into Friday. Its attached surface low fully shifts
winds locally out of the south. As such we may have to monitor for
patchy fog development for the inland counties for the overnight
hours. DJ/17
LONG TERM /Friday Through Monday/...Moisture returns to the
regions Friday with 1000-500mb RH values rising above 60%. Still
low rain chances are anticipated for the day as the weak shortwave
remains too far to the north to provide adequate forcing for wide
spread storms though a stray shower is not out of the question.
Global models are consistent in showing a second trough axis in
the four corners region that will provide the dynamics needed for
thunderstorms late in the weekend. As the trough and surface low
enter the central plains Saturday the trough begins to take on a
negative tilt. Weak impulses ahead of the main trough may be able
to initiate convection late afternoon Saturday. MUCAPE values
around 500-600mb are capped above a 700mb inversion which will
limit the potency of thunderstorms until the late evening. As the
low ejects off to the northeast, convection on and along the
trailing cold front enters into Southern Mississippi and Alabama
overnight Saturday into Sunday morning. Some showers may linger
throughout the day Sunday until the cold front pushes through by
the evening. Much uncertainty exists in the long range at this
time. The development of showers Monday depends on how far south
the front pushes into the Gulf. It is possible that a stationary
bondary along the coastline will lead to isolated showers though
an offshore bondary will result in showers offshore. Further
information will be provided as the forecast develops. Regardless
the long term will see ambient temperatures return to spring like
values. DJ/17
MARINE...Northerly winds and seas will rebuild slightly overnight
and early Tue. Northerly winds and seas will then increase late Tue
through early Wed morning as a deeper layer of cold air moves south
over much of the northern and central Gulf. A light southerly flow
will develop by Thu as strong high pressure to the north shifts
east, combined with a developing cold front moving southward over
the central plains. 32/ee
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from Tuesday evening through Wednesday morning for
ALZ051>060-261>264.
Freeze Warning until 9 AM CST Tuesday for ALZ051>059-261>263.
FL...Freeze Watch from Tuesday evening through Wednesday morning for
FLZ201-203-205.
MS...Freeze Watch from Tuesday evening through Wednesday morning for
MSZ067-075-076-078-079.
Freeze Warning until 9 AM CST Tuesday for MSZ067-075-076-078-079.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Mar 4, 6:35 AM CST, 21 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 635 AM CST Mon Mar 4 2019 ALZ059-060-262>264-FLZ201-203-205-051245- Escambia-Covington-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 635 AM CST Mon Mar 4 2019 ...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Watch. A light freeze will likely impact the area late Tuesday night and early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>058-261-MSZ067-075-076-078-079-051245- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Mobile Inland-Wayne-Perry-Greene-Stone-George- 635 AM CST Mon Mar 4 2019 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... ...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Warning. A light freeze will likely impact the area late tonight and early Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Watch. A light freeze will likely impact the area once again late Tuesday night and early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ265-266-FLZ202-204-206-051245- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 635 AM CST Mon Mar 4 2019 This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. A moderate risk of rip currents will continue along the Alabama and northwest Florida panhandle beaches today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazards expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630-633>636-051245- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 635 AM CST Mon Mar 4 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Hazardous conditions continue for small craft this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazards are expected. GMZ631-632-650-655-670-675-051245- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 635 AM CST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Hazardous conditions continue for small craft through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous conditions continue for small craft through mid week. No hazards expected late in the week.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:58 AM CST | Small Craft Advisory | MOB | 28 hr |
Nearby
Freeze Warnings in Alabama, 2019Freeze Warnings in Mississippi, 2019Freeze Warnings in Florida, 2019Every freeze warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.